# SDR SWAA2022040647647

- Difficulty date: November 7, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 21,674 hours, 9,487 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 727J TO 767 LH Z-ANGLE HAS SPOTS OF CORROSION; WL 156; LBL 22. / AFT PIT; Z ANGLE FOUND OUT OF LIMITS AT STA 767; 100% MAT LOSS REPAIRED Z ANGLE FROM STA 727I + 12 TO 787 + 13 REF SRM 53-00-53-1A-2; 53-00-53-2R-5. INFO ONLY: P/N 146A7502-9
